# SDR ASOA20140111006

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 32,725 hours, 18,645 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 33,592 hours, 18,954 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: CAE312271
- Condition: Failed
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN E2 FAILURE IN FLIGHT AND THAT THEY OBSERVED THE ITT REACH ABOVE 1000 ITT.  THE ACFT RETURNED, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE NR 2 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
